# SDR VNAA202508280048

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670322333
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TIE DOWN PLATE IS CORRODED BETWEEN F.S. 549 TO F.S. 565 AND BETWEEN STGR 25R TO STGR 24R. CORRECTIVE ACTION: REMOVED AND INSTALLED NEW SERVICEABLE FWD CARGO TIE DOWN PLATE/BRACKET P/N SH670-33852-1 BETWEEN F.S. 549.00 TO F.S. 565.00 AND BETWEEN STGR 25R AND 24R IAW CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01.
